# SDR ASAA2014070308444

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,110 hours, 7,876 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 001421
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 14,529 hours, 4,341 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MCDU DISPLAY MISSING NUMBERS OR BLANKED IN CENTER OF SCREEN.  ACFT GROUNDED.  REPLACED CAPT'S MCDU, REF MM 34-61-01.  ALL OPS CHECKS NORMAL IAW SAME.
